# SDR 0201919951

- Difficulty date: May 25, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- Aircraft time: 87,210 hours, 74,565 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING WHEN SLATS EXTENDED, THE AIRCRAFT ROLLED TO THE LEFT.  THE SLAT DISAGREEMENT LIGHT WAS ON AND THE SLATS RETRACTED LIGHT WAS OUT.  CREW CYCLED THE SLAT EXTENSION PROCEDURES AND THE SLATS AGREED AND NO TENDENCY TO ROLL.  ALL INDICATIONS WERE GOOD AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT IN MSP.  MAINTENANCE FOUND THE NR 8 TRACK DOOR ON THE RIGHT WING DAMAGED AND THE SPRING STOP BROKEN.  REPLACED THE DOOR, SPRING, AND SPRING STOP.  LUBED PIVOT POINTS AND ADJUSTED SYSTEM.  FUNCTIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
